# SDR RAAAE895035

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5220 · Emergency Exits
- Part: Door Stops
- Part number: 807079
- Condition: Cracked
- Location: Bs 674.6
- Part time: 71,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 4 CHECK, FOUND RT FORWARD OVERWING EMERGENCY EXIT AFT FRAME UPPER AND LOWER DOOR STOPS CRACKED.  INSTALLED NEW STOP FITTINGS.  (X)
